Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 3, Pages 239-249
http://dx.doi.org/10.1155/S1085337504309036

Strong convergence of an iterative sequence for maximal monotone operators in a Banach space

Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Oh-okayama, Meguro-ku, Tokyo 152-8552, Japan

Received 12 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fumiaki Kohsaka and Wataru Takahashi, “Strong convergence of an iterative sequence for maximal monotone operators in a Banach space,” Abstract and Applied Analysis, vol. 2004, no. 3, pp. 239-249, 2004. https://doi.org/10.1155/S1085337504309036.